# SDR MASA2020053010089

- Difficulty date: May 30, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 40,333 hours, 31,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 F EXIT SIGN INOPERATIVE.  REPAIRED BROKEN WIRE.
